# SDR UPS01835627

- Difficulty date: April 20, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT PACK TRIP LIGHT CAME ON IN FLIGHT FOLLOWED BY A STRONG SMELL OF ELECTRICAL SMOKE.  SMOKE SMELL WENT AWAY AFTER PERFORMING SMOKE OF UNKNOWN ORIGIN CHECKLIST.  PERFORMED OPERATIONAL CHECK PER MM 21-60-00 ON TEMP CONTROL ON LEFT PACK SYSTEM CHECK NORMAL NO LEAKS OR SMOKE IN COCKPIT
